# SDR YENA200439

- Difficulty date: July 20, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 11,975 hours, 4,754 cycles
- Engine: Iae V2524A5
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 10092
- Condition: Smoke
- Location: Radio Sys
- Part time: 3,547 hours, 1,243 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT ATT REPORTED SMELLING SMOKE IN CABIN DURING APPROACH.  PERFORMED INFO NOTICE 2004-TO23TR NO DISCREPANCY NOTICED.  LIVE TV SYTEM FULLY OPERATIONAL. REMOVED AND REPLACED SEB AT 16E AS PRECAUTIONARY IAW INFO NOTICE. INSPECTED SEATS 14-18DEF.
